zbMATH — the first resource for mathematics

Asymptotic properties of rank tests under discrete distributions. (English) Zbl 0193.17303

Full Text: DOI
[1] Bühler, W. J.: The treatment of ties in the Wilcoxon test. Ann. math. Statistics 38, 519–522 (1967). · Zbl 0161.38004
[2] Hájek, J., and Zb. šidák: Theory of rank tests. Academia Praha,1967.
[3] –: A course of nonparametric statistics. San Francisco: Holden-Day (to appear 1969).
[4] Lehmann, S. Y.: Exact and approximate distributions for the Wilcoxon statistic with ties. J. Amer. statist. Assoc. 56, 293–298 (1961). · Zbl 0097.35104
[5] Putter, J.: The treatment of ties in some nonparametric tests. Ann. math. Statistics 26, 368–386 (1955). · Zbl 0065.12302
[6] Smid, L. J.: On the distribution of the test statistics of Kendall and Wilcoxon’s two sample test when ties are present. Statistica Nederlandica 10, 205–214 (1956).
[7] šidák, Zb.: On relations between strict and wide sense conditional expectations. Teor. Verojatn. Primen. 2, 283–288 (1957). · Zbl 0078.31101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.